# SDR DXTA200702329

- Difficulty date: July 10, 2007
- Submitted: July 16, 2007
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 7,240 hours, 4,499 cycles
- Engine: Allsn AE3007C
- System (JASC): 2210 · Autopilot System
- Part: Controller
- Part number: 7011702929
- Part serial: 97010637
- Condition: Inoperative
- Location: Autopilot
- Part time: 4,320 hours, 2,674 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN CRUISE ALTITUDE OF FL200 MACH NR APPEARED.  SELECTED C/O BUTTON ON AUTOPILOT PANEL AND THE BUTTON REMAINED IN THE DEPRESSED POSITION. NO OTHER MODES WERE ALLOWED TO BE SELECTED AND AUTO PILOT WOULD NOT RE ENGAGE.   REMOVED AND REPLACED FLIGHT CONTROLLER GC-810 OPPS CHECKS GOOD, REF MM CH 22-10-03.
